# SDR CALA2022042101047

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 102,795 hours, 10,379 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD 2013-08-02 SUPPORT TASK EA 5510-01896 REV C OP 005 1EA CRACK WAS FOUND ON LH ELEVATOR O/B ACTUATOR FITTING APPROX 2 3/4 IN LENGTH ATRADIUS AREA AS MARKED. PLS PRINT & ACCOMPLISH OP 09 OF THS EA. TRANSFER REF.NON-ROUTINE HX NRC WO.699257 AND ORIGINATED BY EMP V925917. LH ELEVATOR O/B ACTUATOR FITTING REPLACED AS PER EA 5510-01896 R EV C OP 009 WORK ACCOMPLISHED BY V920500 AND INSPECTED BY HX1695 09 INSPECTED BY HX169509, APPROVED.
